Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/71802
Title: | Binomial transform of the generalized k-Fibonacci numbers | Authors: | Falcon, Sergio | UNESCO Clasification: | 120504 Teoría elemental de los números | Keywords: | K-Fibonacci numbers Generalization of the K -Fibonacci numbers Generating function Binomial transform |
Issue Date: | 2019 | Journal: | Communications In Mathematics And Applications | Abstract: | We recall the concept and some properties of the generalized k-Fibonacci numbers and then apply the binomial transform to these sequences. As consequence, we obtain new integer sequences related to the generalized k -Fibonacci numbers. Finally, we find the recurrence relation of these new sequences and the formulas for their sums. | URI: | http://hdl.handle.net/10553/71802 | ISSN: | 0976-5905 | DOI: | 10.26713/cma.v10i3.1221 | Source: | Communications In Mathematics And Applications [ISSN 0976-5905], v. 10 (3), p. 643-651, (2019) |
Appears in Collections: | Artículos |
WEB OF SCIENCETM
Citations
4
checked on Mar 30, 2025
Page view(s)
114
checked on Mar 29, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.